# SDR ASAA0380247

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Guard
- Part number: 3961989501
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND LEFT MLG SPLASH GUARD CRACKED AT WELD.  REPLACED WELDED AREA PER MM PROCEDURES.  (M)
